MAUDE Adverse Event Report: COVIDIEN VERSASTEP PLUS AUTO SUTURE; DILATOR AND CANNULA

COVIDIEN VERSASTEP PLUS AUTO SUTURE; DILATOR AND CANNULA
Model Number VS101512P
Health Effect - Clinical Code No Information (3190)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
Covidien brand, 12mm trocar for davinci camera had a half of a pea sized plastic broke off at the distal end of the trocar.Broken piece was found barely attached to the outside of the trocar after use.Dates of use: (b)(6) 2018.Diagnosis or reason for use: uterine fibroids.

Brand Name
VERSASTEP PLUS AUTO SUTURE
Common Device Name
DILATOR AND CANNULA
Manufacturer (Section D)
COVIDIEN
MDR Report Key8164943
Report NumberMW5082150
Device Sequence Number16672249
Product Code GCJ
UDI-Device Identifier10884521082854
UDI-Public(01)10884521082854
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberVS101512P
Device Catalogue Number(17)230731
Device Lot NumberJ8G0643X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight46